MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INTRADYN¿; INTRODUCER, CATHETER

B. BRAUN MEDICAL INC. INTRADYN¿; INTRODUCER, CATHETER
Catalog Number 610652
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun inc.Internal report # (b)(4).Three unused sets were received for evaluation.The samples were functionally tested for luer tapers, functional fit, clear passage, and leakage per the specification, all with passing results.There were no leakages observed.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.Based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.The returned sets met requirements according to specification, and the reported failure could not be reproduced.If additional pertinent information becomes available a follow-up report will be filed.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on additional information and details provided in another complaint case, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of a similar nature in accordance with internal procedure (b)(4).
 
Event or Problem Description
As reported by user facility: valve leaking blood.

Brand Name
INTRADYN¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key6134507
Report Number2523676-2016-00741
Device Sequence Number651034
Product Code DYB
UDI-Device Identifier04046964331572
UDI-Public(01)04046964331572(17)160930(10)0061343031
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K894446
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/15/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue Number610652
Device Lot Number0061343031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2015
Initial Report FDA Received Date11/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1